MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.55672

Медицинская библиотека · Cureus · 2024

Linezolid Toxicity: A Clinical Case Report.

Ferreira Ângela, Sobrosa Patrícia, Costa Miguel, Miranda Irene, Guerra Diana

Клинический случайСтатьяПеревод в очереди

Аннотация

Linezolid plays a clinically important role; however, it is responsible for severe pharmacological interactions and side effects, such as myelosuppression, serotonin syndrome, and lactic acidosis. We report a case of an 80-year-old man treated with venlafaxine for depression. He was admitted with a right femur fracture and submitted to surgical intervention, complicated by local infection. In collected pus was identified multiple microorganisms including Enterococcus faecium resistant to vancomycin. The therapeutic was adjusted to linezolid. On the 36th day of treatment, he developed hypertension, poor peripheral perfusion, and generalized tremor. He was disoriented, with marbled skin, myoclonus, and sinus tachycardia; and apyretic, with no signs of respiratory distress or joint/surgical wound inflammatory signs. Blood tests showed hyperlacticemia and discrete elevation of C-reactive protein but in a decrescent trend, with no other relevant alterations. The diagnosis of lactic acidosis and probable serotonin syndrome secondary to linezolid was made, supported by improvement after the drug suspension.

Для цитирования: Ferreira Ângela, Sobrosa Patrícia, Costa Miguel, Miranda Irene, Guerra Diana. Linezolid Toxicity: A Clinical Case Report.. Cureus. 2024. DOI: 10.7759/cureus.55672.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.